# SDR DHL9770131C

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 480-590
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION ON UNDERSIDE OF INBOARD AND OUTBOARD SIDE OF SEAT TRACK, LBL 45, BS 480 TO 560.  REMOVED SECTION OF TRACK FROM BS 480 TO 590, LBL 45 PER SRM 51-30-2.  INSTALLED NEW SECTION OF TRACK PER SRM 51-30-2.  SPLICE LENGTH 17, N/R 3631.
